# SDR VNAA2016091700020

- Difficulty date: September 17, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 30,656 hours, 30,693 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 6004201
- Condition: Low Pressure
- Location: Aft Cargo
- Part time: 21,779 hours, 21,547 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO FIRE BOTTLE LOW CAUTION. THE CREW DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.   TECHNICIANS REMOVED AND REPLACED THE AFT CARGO FIRE BOTTLE IAW CRJ-200 AMM . OPS CHECK GOOD. AIRCRAFT RELEASED FOR SERVICE.
